Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A fundamental solution for a subelliptic operator


Author: G. B. Folland
Journal: Bull. Amer. Math. Soc. 79 (1973), 373-376
MSC (1970): Primary 35C05, 35H05, 43A80; Secondary 35B45, 44A25
DOI: https://doi.org/10.1090/S0002-9904-1973-13171-4
MathSciNet review: 0315267
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Ann. of Math. Studies, no. 75, Princeton Univ. Press, Princeton, N.J., 1972. MR 461588
  • 2. J. J. Kohn, Pseudo-differential operators and non-elliptic problems, Pseudo-Differential Operators (C.I.M.E., Stresa, 1968), Edizioni Cremonese, Rome, 1969, pp. 157-165. MR 41 #3972. MR 259334
  • 3. J. J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443-492. MR 31 #6041. MR 181815
  • 4. H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155-158. MR 19, 551. MR 88629
  • 5. E. V. Radkevič, Hypoelliptic operators with multiple characteristics, Mat. Sb. 79 (121) (1969), 193-216 = Math. USSR Sb. 8 (1969), 181-205. MR 41 #5763. MR 261144
  • 6. E. M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Proc. Internat. Congress Math. (Nice, 1970), vol. 1, Gauthier-Villars, Paris, 1971, pp. 173-189. MR 578903

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35C05, 35H05, 43A80, 35B45, 44A25

Retrieve articles in all journals with MSC (1970): 35C05, 35H05, 43A80, 35B45, 44A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13171-4

American Mathematical Society